# SDR A6WA2018061845890

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 35,028 hours, 33,745 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Part number: 6013700340S
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON PANEL 422AT HAS SMALL CRACK AT CENTER EDGE NEAR SEAL RECEPTACLE.  REPLACED RECEPTACLE (SEAL RETAINER) IAW SRM 51-42-06, 51-40-11.
